Non‐linear Dynamics in the Infinite Time Horizon Model
Kazuo Nishimura and
Gerhard Sorger
Journal of Economic Surveys, 1999, vol. 13, issue 5, 619-652
Abstract:
Using results from the theory of non‐linear dynamical systems, it has been shown that optimal growth theory can provide new explanations for business cycles and for international differences in growth and development. The present survey concentrates on this aspect of optimal growth theory, that is on the possibility of fluctuations and non‐uniqueness in models of optimal capital accumulation. It is a selective survey on non‐linear dynamics in infinite time horizon models of optimal growth.
Date: 1999
References: Add references at CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/1467-6419.00100
Related works:
Chapter: Non-linear Dynamics in the Infinite Time Horizon Model (2012)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jecsur:v:13:y:1999:i:5:p:619-652
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0950-0804
Access Statistics for this article
More articles in Journal of Economic Surveys from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().